# SDR USAA2011033191301

- Difficulty date: March 16, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON OUTBOARD SIDE OF NR 2 ENGINE PYLON SKIN AT LOWER FORWARD CORNER OF PANEL 5823R.  REPAIRED OUTBOARD SIDE OF NR 2 ENGINE PYLON SKIN AT LOWER FORWARD CORNER OF PANEL 5823R IAW EA 102766 & B737 SRM 51-40-02 & 51-10-02.
